# SDR HNAA2016060800169

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 65,794 hours, 73,808 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 4426X11
- Part serial: 040865
- Condition: Erratic
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PAINTS ERRATIC WEATHER. APP.1 34-13.  R & R WEATHER RADAR GRAPHICS UNIT IN REF TO -8 MM 34-02-02.  OPS CK OF WEATHER RADAR GOOD IN REF TO -8 MM 34-41-04.  CCN ON,  SRL ON, CCN OFF, SRL OFF TAG POS, RSN SOS BOR 8340137, 1359, 8340137 P-1020 533440 -00, 02.
